Jump to content

Photo

problems during first month of yaz


This topic has been archived. This means that you cannot reply to this topic.
11 replies to this topic

#1 everyskyisblue__

everyskyisblue__

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 362
    Gallery Images: 10
    Likes: 1
About Me
  • Joined: 28-November 06

Posted 09 February 2008 - 03:32 PM

So, I'm about to start the 3rd week of my first pack of Yaz and I've been experiencing some light (but, nonetheless, relentless) spotting for the past few days.

It's really annoying. It's barely any blood. I mostly feel like I'm just wasting tampons, but it's just enough to make me feel the need to wear something.

I know that a little spotting is to be expected but it's been four freakin days, I just had a period a week ago, and, while it's not getting any heavier, it doesn't seem to be lightening up any time soon either.

Did anyone else on here experience spotting while taking Yaz? How long did it last for you?

#2 NessaVenasaur

NessaVenasaur

    Derp.

  • Veteran Members
  • Posts & Likes
    Posts: 796
    Likes: 74
About Me
  • Joined: 19-August 07

Achievements

     

Posted 09 February 2008 - 04:33 PM

How did you get your period on the second week of the pack saywhat.gif You're supposed to start the first day of your period or first sunday after...maybe that's it? Otherwise, I think if it's just a bit it's normal. Takes like a month or two for your body to adjust. That's what my doc said anyway

#3 everyskyisblue__

everyskyisblue__

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 362
    Gallery Images: 10
    Likes: 1
About Me
  • Joined: 28-November 06

Posted 09 February 2008 - 05:09 PM

Nooooo. rolleyes.gif
I said I am just about to start the third week. I'm not on the third week yet. That starts tomorrow.

I'm a Sunday starter so I finished my period during the first week of pills which was last week.

#4 musica36

musica36

    Junior Member

  • Members
  • Posts & Likes
    Posts: 57
    Likes: 0
About Me
  • Joined: 02-June 07

Posted 10 February 2008 - 12:00 AM

I spotted with my first pack at almost the exact same time as you and it kept up for about a week or I think until I finished the pack. It has been no problems after that.

I did double up a pack once and after 6 weeks straight on it, I spotted. I think you will be fine, it is a big adjustment for your body.

#5 everyskyisblue__

everyskyisblue__

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 362
    Gallery Images: 10
    Likes: 1
About Me
  • Joined: 28-November 06

Posted 10 February 2008 - 02:14 PM

Thank you!

I'm glad to know that this should probably subside by the next pack because, other than the spotting, I like Yaz, so far.

It gave me some crazy mood swings during the first week, but it's clearing my skin like a champ.

#6 headtrip_honey

headtrip_honey

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 991
    Gallery Images: 9
    Likes: 1
About Me
  • Joined: 20-September 07

Posted 10 February 2008 - 05:12 PM

Yeah I spotted in my second week of YAZ. Haven't since, though, and I'm in my third month.

It's perfectly normal. smile.gif

#7 musica36

musica36

    Junior Member

  • Members
  • Posts & Likes
    Posts: 57
    Likes: 0
About Me
  • Joined: 02-June 07

Posted 13 February 2008 - 07:35 PM

I had some weird leg cramps the first week, too. I called into my OB to check and they said since it was so new, that many weird things happen, and to track them. They said if after 2-3 weeks I was still having issues, that I should check in.

#8 modelgirl35

modelgirl35

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 94
    Blog Entries: 3
    Likes: 0
About Me
  • Joined: 12-February 08

Posted 11 March 2008 - 09:34 PM

OMG YOU JUST DONT KNOW HOW HAPPY I FOUND THIS TOPIC. I HAVE BEEN SPOTTING PAST FOUR DAYS....AND I AM ON YAZ. I STARTED IT TWO SUNDAYS AGO WITH MY PERIOD AND I HAVE NOT STOPPED SPOTTING SINCE LAST FRIDAY.... I WANT IT TO STOP! WHAT DO YOU TELL YOUR SIGNIFICANT OTHER.....THAT YOU CANT BE INTIMATE FOR A MONTH...LOL...HMMM I DONT KNOW BUT ITS EMBARRASSING. HE IS NOT MY BOYFRIEND YET BUT WE ARE GETTING THERE I GUESS.

#9 sarajean

sarajean

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 20-March 08

Posted 20 March 2008 - 06:16 PM

I was on Yaz for a whole 3 weeks until I couldn't stand it anymore. I had numbness in my legs and the pill was making me so depressed that I would cry for no reason and it made me feel suicidal. I wanted Yaz to agree with me so bad....but unfortunately my body didn't like it much.

Good luck to the rest of you who are on it that are getting clear!

#10 knm51089

knm51089

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 05-February 09

Posted 09 February 2009 - 10:26 PM

Hi everyone,

I am a newbie to Yaz (or any other BC for that matter)...and I too have questions about this whole first month madness!....

I started this first pack, the day I started my period...I had a pretty regular period but it trailed off into spotting and never for sure stopped!!...Its not just spotting, some days it will be true blood. I know thats gross to say but this is what this site is for right?! :) So...It is now today...and I have spotted every single last day since ending my period...no free day between. Is this normal!?

The help is so appreciated!!!!!!!!

#11 hellsbells17

hellsbells17

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 28-April 09

Posted 28 April 2009 - 04:02 PM

I, like the previous post, also have some questions about the first month craziness while on YAZ.

I'm on my very first pack of YAZ, and am about to take the white pill tomorrow. In the last couple days, I've experienced some bleeding but it's not like actual menstrual blood so i guess it may be considered spotting but im not quite sure, because it feels like i need to wear something. It's still going on today, too. I havent taken any other kind of birth control pill so i'm just pretty confused about what's going on.

Any insight would be wayyy appreciated.

#12 goldngyrl

goldngyrl

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 08-May 09

Posted 08 May 2009 - 11:17 AM

I have one last white pill remaining on my first pack of pills. I still have not had my period. I took an HPT today it was negative. I have not experienced any spotting or problems with the pill until now. I have regular periods. Is that a sideeffect of this pill? I was on ortho novum for years and just started taking Yaz. I never missed a period with Ortho Novum.

Your comments will help ease my mind. Thanks